Dr. Sandeep Dixit

Dr. Sandeep Dixit

Assistant Professor - Selection Grade (DOJ - 17.07.2012, Regular)

 

B. Sc. C. S. J. M. University, Kanpur, U. P.

M. Sc. Banaras Hindu University, Varanasi, U. P.

Ph.D. IIT-(BHU), Varanasi

 

Area of Specialization:

Operational matrices. Singular integral equation of Abel type.

 

Research & Publications:

 

S. Dixit, Om P. Singh and S. Kumar, “A stable numerical inversion of generalized Abel’s integral equation”, Applied Numerical Mathematics, Vol. 62, Issue 5, 567-579, 2012.(Elsevier’s Journal)

 

S. Dixit, Om P. Singh, V. K. Singh and A. K. Singh, “Bernstein direct method for solving variational problems”, International Mathematical Forum, Vol. 5, no. 48 (2010), 2351 – 2370

 

S. Dixit, Om P. Singh and Sunil Kumar, “An Analytic Algorithm for solving system of fractional differential Equations” , Journal of Modern Methods in Numerical Mathematics, Vol. 1, no. 1 (2010), 12-26

 

S. Dixit, R. K. Pandey, S. Kumar and Om P. Singh, “Solution of the generalized Abel integral equation by using almost Bernstein operational matrix”, American Journal of Computational Mathematics, Vol. 1, Issue 4, 226-234, 2011

 

S. Dixit and Om P. Singh, “A stable algorithm for numerical inversion of system of generalized Abel integral equations”, Journal of Advanced Research in Scientific Computing, Vol. 3, Issue 4, 25-36, 2011

 

Sunil Kumar, Om P. Singh and S. Dixit, “An analytic algorithm for generalized Abel integral equation”, Applied Mathematical Sciences, Vol. 5, no. 5 (2011), 223-232

 

Sunil Kumar, Om P. Singh and S. Dixit, “Generalized Abel Inversion Using Homotopy Perturbation Method”, Applied Mathematics, Vol. 2, No. 2, 254-257, 2011

 

Sunil Kumar, Om P. Singh and S. Dixit, “Homotopy Perturbation Method for Solving System of Generalized Abel’s Integral Equations”, Applications and Applied Mathematics, Vol. 5, no.10, 2010